MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD EXTENSION; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. CADD EXTENSION; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7105-24
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: the affected extension was not returned and therefore analysis was unable to be performed.As no samples nor pictures were provided by the customer, a visual inspection was unable to be performed.The device history record was reviewed, and it was confirmed that no non-conformities were reported during production.The quality inspection forms were reviewed, and it was observed that no defects were found, and the lot was released.Without the return of the used samples, a comprehensive failure investigation cannot be performed, and a probable cause cannot be determined.
 
Event or Problem Description
It was reported that the catheter was not flushing properly and looked to possibly be occluded on one side.There was unknown patient involvement.

Brand Name
CADD EXTENSION
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key19619201
Report Number3012307300-2024-05515
Device Sequence Number17883363
Product Code FPA
UDI-Device Identifier10610586022715
UDI-Public(01)10610586022715(17)281203(10)4440928
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K942046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7105-24
Device Lot Number4440928
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2024
Initial Report FDA Received Date06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown